I only used birthcontrol once and took the two month injection . My next date was due the third of september but I did not go to get the injection . My period was due on the fifth and I had unprotected sex on the tenth . I only got my period on the twenty second of september and it lasted for up too ten days. And fourteen days later I got it again but this does not seem to be like a normal period because that I see is a little bit of brown spotting ... and my breast have been sore for the last one and a half months . I've been getting headaches back pain and back cramps . I'm eating more then usaul I'm only craving chocolates . I get cramps in abdominal area I get hotflashes . Dizziness when I stand up to fast from having a long seat I don't know what to do anymore this is just a lil strange
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking Apri Birth Control On the 4th of October how long will it be until I can get prego?
Posted 20 Oct 2013 • 1 answer
Posted 18 Nov 2013 • 1 answer
Posted 3 Feb 2014 • 1 answer
Posted 31 Mar 2015 • 2 answers
Posted 19 May 2015 • 1 answer